# SDR UIEA2021043001031

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,968 hours, 19,810 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 1340
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ISOLATION VALVE INOP. VALVE DISAGREE LIGHT.  REMOVED AND REPLACED LEFT ISOLATION VALVE IAW AMM 36-11-04, OPS CHECK GOOD.
